On some asymptotic minimum problems
Rendiconti del Seminario Matematico della Università di Padova, Tome 52 (1974), pp. 93-116
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1974__52__93_0,
author = {Zolezzi, T.},
title = {On some asymptotic minimum problems},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {93--116},
year = {1974},
publisher = {Seminario Matematico of the University of Padua},
volume = {52},
mrnumber = {415448},
zbl = {0333.49003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1974__52__93_0/}
}
TY - JOUR AU - Zolezzi, T. TI - On some asymptotic minimum problems JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1974 SP - 93 EP - 116 VL - 52 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1974__52__93_0/ LA - en ID - RSMUP_1974__52__93_0 ER -
%0 Journal Article %A Zolezzi, T. %T On some asymptotic minimum problems %J Rendiconti del Seminario Matematico della Università di Padova %D 1974 %P 93-116 %V 52 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1974__52__93_0/ %G en %F RSMUP_1974__52__93_0
Zolezzi, T. On some asymptotic minimum problems. Rendiconti del Seminario Matematico della Università di Padova, Tome 52 (1974), pp. 93-116. http://geodesic.mathdoc.fr/item/RSMUP_1974__52__93_0/